Jesper Funch Thomsen

  1. 2017
  2. Published

    Two properties of endomorphisms of Weyl algebras. / Lauritzen, Niels; Thomsen, Jesper Funch.

    In: Journal of Algebra, Vol. 479, 2017.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. 2015
  4. Published

    Two properties of endomorphisms of Weyl algebras. / Lauritzen, Niels; Thomsen, Jesper Funch.

    arXiv.org, 2015.

    Research output: Working paperResearch

  5. Accepted/In press

    A Euclidean algorithm for integer matrices. / Lauritzen, Niels; Thomsen, Jesper Funch.

    In: The American Mathematical Monthly, 10.08.2015.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  6. 2013
  7. Published

    A proof of Wahl's conjecture in the symplectic case. / Thomsen, Jesper Funch.

    In: Transformation Groups, Vol. 18, No. 1, 2013, p. 263-286.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  8. 2012
  9. Published

    On Frobenius splitting of orbit closures of spherical subgroups in flag varieties. / He, Xuhua; Thomsen, Jesper Funch.

    In: Transformation Groups, Vol. 17, No. 3, 2012, p. 691-715.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. 2011
  11. Published

    Maximal compatible splitting and diagonals of Kempf varieties. / Lauritzen, Niels; Thomsen, Jesper Funch.

    In: Institut Fourier. Annales, Vol. 61, No. 6, 2011, p. 2543-2575.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  12. 2010
  13. Published

    A proof of Wahl's conjecture in the symplectic case. / Thomsen, Jesper Funch.

    arXiv.org, 2010.

    Research output: Working paperResearch

  14. Published
  15. Published

    On Frobenius splitting of orbit closures of spherical subgroups in flag varieties. / He, Xuhua; Thomsen, Jesper Funch.

    arXiv.org, 2010.

    Research output: Working paperResearch

  16. 2008
  17. Published

    Frobenius splitting and geometry of $G$-Schubert varieties. / He, Xuhua; Thomsen, Jesper Funch.

    In: Advances in Mathematics, Vol. 219, No. 5, 2008, p. 1469-1512.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  18. 2007
  19. Published

    Frobenius splitting and geometry of G-Schubert varieties. / He, Xuhua; Thomsen, Jesper Funch.

    Århus : Department of Mathematical Sciences , University of Aarhus, 2007.

    Research output: Working paperResearch

  20. Published

    Geometry of $B\times B$-orbit closures in equivariant embeddings. / He, Xuhua; Thomsen, Jesper Funch.

    In: Advances in Mathematics, Vol. 216, 2007, p. 626-646.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  21. 2006
  22. Published

    F-regularity of large Schubert varieties. / Thomsen, Jesper Funch; Brion, Michel.

    In: Amer. J. Math., Vol. 128, No. 4, 2006, p. 949-962.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  23. Published

    Closures of Steinberg fibers in twisted wonderful compactifications. / Thomsen, Jesper Funch; He, Xuhua.

    In: Transformation Groups, Vol. 11, No. 3, 2006, p. 427-438.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  24. Published

    Frobenius splitting of equivariant closures of regular conjugacy classes. / Thomsen, Jesper Funch.

    In: Proc. London. Math. Soc., Vol. 93, No. 3, 2006, p. 570-592.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  25. Published

    Global F-regularity of Schubert varieties with applications to scr D-modules. / Thomsen, Jesper Funch; Raben-Pedersen, Ulf; Lauritzen, Niels.

    In: J. Amer. Math. Soc., Vol. 19, No. 2, 2006, p. 345-355.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  26. Published

    On compactifications of the Steinberg zero-fiber. / Thomsen, Jesper Funch; Lynderup, Thomas Haahr.

    In: Journal of Algebra, Vol. 305, No. 2, 2006, p. 957-973.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  27. 2005
  28. Published
  29. Published

    Geometry of BxB-orbit closures in equivariant embeddings. / He, X.; Thomsen, Jesper Funch.

    2005.

    Research output: Working paperResearch

  30. Published

    On compactifications of the Steinberg zero-fiber. / Lynderup, T.H.; Thomsen, Jesper Funch.

    2005.

    Research output: Working paperResearch

  31. Published
  32. 2004
  33. Published

    F-regularity of large Schubert varieties. / Brion, M.; Thomsen, Jesper Funch.

    2004. p. A-59.

    Research output: Working paperResearch

  34. Published

    A new realization of the cohomology of Springer fibers. / Kumar, S.; Thomsen, J.F.

    Algebraic groups and arithmetic. ed. / S. G. Dani; Gopal Prasad. Mumbai, India : Narosa Publishing House, 2004. p. 119-125.

    Research output: Contribution to book/anthology/report/proceedingBook chapterResearch

  35. Published

    Global F-Regularity of Schubert Varieties with Applications to D-Modules. / Lauritzen, N.; Raben-Pedersen, U.; Thomsen, J.F.

    Århus : Department of Mathematical Sciences , University of Aarhus, 2004.

    Research output: Working paperResearch

  36. Published

    Line bundles on Bott-Samelson varieties. / Lauritzen, N.; Thomsen, J.F.

    In: Journal of Algebraic Geometry, Vol. 13, No. 3, 2004, p. 461-473.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  37. 2003
  38. Published

    A conjectural generalization of the n! result to arbitrary groups. / Kumar, Shrawan; Thomsen, Jesper Funch.

    In: Transformation Groups, Vol. 8, No. 1, 2003, p. 69-94.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  39. 2002
  40. Published

    Line Bundles on Bott-Samelson varieties. / Lauritzen, N.; Thomsen, J.F.

    Århus : Department of Mathematical Sciences , University of Aarhus, 2002.

    Research output: Working paperResearch

  41. 2001
  42. Published

    Frobenius splitting of Hilbert schemes of points on surfaces. / Kumar, Shawan; Thomsen, J.F.

    In: Math. Ann., Vol. 319, No. 4, 2001, p. 797-808.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  43. 1998
  44. Published

    Flag varieties, Toric varieties and characteristic p geometry. / Thomsen, Jesper Funch.

    Institut for Matematiske Fag, Aarhus Universitet, 1998. 98 p.

    Research output: Book/anthology/dissertation/reportPh.D. thesisResearch